# SDR DALA2022010600121

- Difficulty date: January 1, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 7,040 hours, 3,287 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TUBE ( ITEM- # 7 ) FLANGE EDGE FOUND DAMAGED BEYOND LIMITS PER AA WORK CARD 2820-01281-02A STETP 2, C, (1). SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 022-0001:2820-01281-02A/007 00230 REPLACED TUBE IAW A220 AMDS 2820-01281-02A AND A220 AMP 28-21-80 . LEAK CHECK TO BE ACCOMPLISHED ON AMDS 2820-01281-02A STEP 41. (LP# 2071883)
